# SDR 06FDEA03131

- Difficulty date: August 28, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N479FE
- Make and model: Boeing 727-200
- Aircraft serial: 21461
- Aircraft time: 41,783 hours, 26,767 cycles
- Engine: Pwa JT8D17
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Condition: Inoperative
- Location: Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

DURING RUNUP FOR T/O WITH INOP EPR GAUGE NEITHER N1 OR EPR WOULD GET APLC   CALCULATED PARAMETERS. REJECTED T/O CALCULATED NR 2 ENG. EPR WAS 2.18 ACHIEVED ONLY 2.03 EPR. CALCULATED N1 WAS 100.6 ONLY ACHIEVED 97.0 N1. ENGINE NOT MAKING ENOUGH POWER.
